# SDR FDEA202012053042

- Difficulty date: December 5, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146N103639
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MAIN CABIN LT SIDE JUST ABOVE STR 17 STA 1520 ON FRAME CORRODED.  COMPLIED WITH FEDEX EA NR F-5310-T0358418 P1.  FUSELAGE-MAINFRAME-STA 1520 FAILSAFE CHORD CORROSION ABOVE S-17L.
